Advanced Search
Article Contents
Article Contents

On Positive solutions of integral equations with the weighted Bessel potentials

  • * Corresponding author

    * Corresponding author 

The first author is supported by the Scientific Research Fund of Hunan Provincial Education Department grant 16C0763 and 17C0754; The second author is supported by the NSF of China grant 11671086 and 11871208 and NSF of Hunan Province of China (No. 2018JJ2159); The third author is supported by the NSF of China grant 11771358

Abstract Full Text(HTML) Related Papers Cited by
  • This paper is devoted to exploring the properties of positive solutions for a class of nonlinear integral equation(s) involving the Bessel potentials, which are equivalent to certain partial differential equations under appropriate integrability conditions. With the help of regularity lifting theorem, we obtain an integrability interval of positive solutions and then extend the integrability interval to the whole [1, ∞) by the properties of the Bessel kernels and some delicate analysis techniques. Meanwhile, the radial symmetry and the sharp exponential decay of positive solutions are also obtained. Furthermore, as an application, we establish the uniqueness theorem of the corresponding partial differential equations.

    Mathematics Subject Classification: Primary: 45E10; Secondary: 45G05.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   W. Chen and C. Li, Methods on Nonlinear Elliptic equations, AIMS Ser. Differ. Equ. Dyn. Syst., Vol. 4, 2010.
      W. Chen , C. Li  and  B. Ou , Classification of solutions for a system of integral equation, Comm. Partial Differential Equations, 30 (2005) , 59-65.  doi: 10.1081/PDE-200044445.
      W. Chen , C. Li  and  B. Ou , Classification of solutions for an integral equation, Comm. Pure Appl. Math., 54 (2006) , 330-343.  doi: 10.1002/cpa.20116.
      C. Coffman , Uniqueness of the ground state solution for $ \triangle u-u+u^3 = 0$ and a variational characterization of other solutions, Arch. Rational Mech. Anal., 46 (1972) , 81-95.  doi: 10.1007/BF00250684.
      D. J. Frantzeskakis , Frantzeskakis, Dark solitons in atomic Bose-Einstein condesates: from theory to experiments, J. Physic A, 43 (2010) , 213001.  doi: 10.1088/1751-8113/43/21/213001.
      Y. Guo , B. Li  and  J. Wei , Entire nonradial solutions for non-cooperative coupled elliptic system with critical exponents, J. Differential Equations, 10 (2014) , 3463-3495.  doi: 10.1016/j.jde.2014.02.007.
      Y. Guo  and  J. Liu , Liouville type theorems for positive solutions of elliptic system in $ \mathbb{R}^n$, Comm. Partial Differential Equations, 33 (2008) , 263-284.  doi: 10.1080/03605300701257476.
      X. Han  and  G. Lu , Regularity of solutions to an integral equation associated with Bessel potential, Comm. Pure Appl. Anal., 10 (2011) , 1111-1119.  doi: 10.3934/cpaa.2011.10.1111.
      C. Jin  and  C. Li , Qualitative analysis of some systems of equations, Calc. Var. Partial Differential Equations, 26 (2006) , 447-457.  doi: 10.1007/s00526-006-0013-5.
      C. Jin  and  C. Li , Symmetry of solutions to some systems of integral equations, Proc. Amer. Math. Soc., 134 (2006) , 1661-1670.  doi: 10.1090/S0002-9939-05-08411-X.
      M. Kwong , Uniqueness of positive solutions of $ \triangle u -u+ u^p = 0 \ {\rm in} \ \mathbb{R}^n$, Arch. Rational Mech. Anal., 105 (1989) , 243-266.  doi: 10.1007/BF00251502.
      Y. Lei , Asymptotic properties of positive solutions of the Hardy-Sobolev type equations, J. Differential Equations, 254 (2013) , 1774-1799.  doi: 10.1016/j.jde.2012.11.008.
      Y. Lei , Radial symmetry and asymptotic estimates for positive solutions to a singular integral equation, Taiwanese J. Math., 20 (2016) , 473-489.  doi: 10.11650/tjm.20.2016.6150.
      Y. Lei , Positive solutions of integral system involving Bessel potential, Comm. Pure Appl. Anal., 12 (2011) , 2721-2737.  doi: 10.3934/cpaa.2013.12.2721.
      Y. Lei , C. Li  and  C. Ma , Asymptotic radial symmetry and growth estimates of positive solutions to weighted Hardy-Littlewood-Sobolev system of integral equations, Calc. Var. Partial Differential Equations, 45 (2012) , 43-61.  doi: 10.1007/s00526-011-0450-7.
      C. Li  and  J. Lim , The singularity analysis of solutions to some integral equations, Comm. Pure Appl. Anal., 6 (2007) , 453-464.  doi: 10.3934/cpaa.2007.6.453.
      C. Li  and  L. Ma , Uniqueness of positive bound states to schrödinger systems with critical expoents, SIAM J. Math. Anal., 40 (2008) , 1049-1057.  doi: 10.1137/080712301.
      E. H. Lieb , Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. Math., 114 (1983) , 349-374.  doi: 10.2307/2007032.
      E. H. Lieb and M. Loss, Analysis, 2nd edition, Graduate Studies in Mathematics, Vol.14, Amer. Math. Soc., Providence, R.I., 2001. doi: 10.1090/gsm/014.
      T. Lin  and  J. Wei , Spikes in two coupled nonlinear schrodinger equations, Ann. Inst. H. Poincare Anal. Non Lineaire, 22 (2005) , 403-439.  doi: 10.1016/j.anihpc.2004.03.004.
      G. Lu  and  J. Zhu , Symmetry and regularity of extremals of an integral equation related to the Hardy-Sobolev inequality, Calc. Var. Partial Differential Equations, 42 (2011) , 563-577.  doi: 10.1007/s00526-011-0398-7.
      L. Ma  and  D. Chen , Radial symmetry and monotonicity for an integral equation, J. Math. Anal. Appl., 342 (2008) , 943-949.  doi: 10.1016/j.jmaa.2007.12.064.
      C. Ma , W. Chen  and  C. Li , Regularity of solutions for an integral system of Wolff type, Adv. Math., 3 (2011) , 2676-2699.  doi: 10.1016/j.aim.2010.07.020.
      K. Mcleod  and  J. Serrin , Uniqueness of positive radial solutions of $ \triangle u + f(u) = 0 \ {\rm in} \ \mathbb{R}^n$, Arch. Rational Mech. Anal., 99 (1987) , 115-145.  doi: 10.1007/BF00275874.
      J. Xu , S. Jiang  and  H. Wu , Some properties of positive solutions for an integral system with the double weighted Riesz potentials, Comm. Pure Appl. Anal., 15 (2016) , 2117-2134.  doi: 10.3934/cpaa.2016030.
      J. Xu , H. Wu  and  Z. Tan , The non-existence results for a class of integral equation, J. Differential Equations, 256 (2014) , 1873-1902.  doi: 10.1016/j.jde.2013.12.009.
      J. Xu , H. Wu  and  Z. Tan , Radial symmetry and asymptotic behaviors of positive solutions for certain nonlinear integral equations, J. Math. Anal. Appl., 427 (2015) , 307-319.  doi: 10.1016/j.jmaa.2015.02.043.
      Y. Zhao  and  Y. Lei , Asymptotic behavior of positive solutions of a nonlinear integral system, Nonlinear Anal., 75 (2012) , 1989-1999.  doi: 10.1016/j.na.2011.09.051.
      W. P. Ziemer, Weakly Differentiable Functions, Graduate Texts in Math. Vol. 120, Springverlag, New York, 1989. doi: 10.1007/978-1-4612-1015-3.
  • 加载中

Article Metrics

HTML views(1264) PDF downloads(309) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint